# SDR UHLA2009062300043

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 10,379 hours, 6,474 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING VISUAL APPROACH, RECEIVED NOSE WHEEL STEERING FAIL MESSAGE UPON "GEAR DOWN AND THREE GREEN".  EXECUTED A MISSED APPROACH TO COMPLETE QRH PROCEDURE.  EVEN THOUGH AIRCRAFT LOGIC RETURNS THE NOSE WHEEL STEERING TO A "CENTERED" POSITION, ELECTED TO HAVE AIRPORT FIRE RESCUE STANDBY.  ON APPROACH, DECIDED TO LAND FLAPS FULL TO DECREASE LANDING SPEED.  LOWERED LANDING GEAR AND RECEIVED NWS FAIL MESSAGE.  LANDED WITHOUT INCIDENT.  MAINTENANCE RESET C/B.
